The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 7, Issue 1


Preprint: Orthogonal Polynomials and Smooth Multiwavelets
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Jeff Geronimo (geronimo@math.gatech.edu)
Guest





PostPosted: Thu Jan 01, 1998 9:40 pm    
Subject: Preprint: Orthogonal Polynomials and Smooth Multiwavelets
Reply with quote

#5 Preprint: Orthogonal Polynomials and Smooth Multiwavelets

Title - Orthogonal Polynomials and the construction of Piecewise
Polynomial Smooth Wavelets.

G.C. Donovan, J.S. Geronimo, and D.P. Hardin

Abstract Orthogonal polynomials are used to construct families of
$C^0$ and $C^1$ orthogonal, compactly supported spline
multiwavelets. These families are indexed by an integer which
represents the order of approximation. It is indicated how to obtain
from these multiwavelets bases for $L^2[0,1]$. Finally a $C^2$
example is presented.

Postscript file available at

http://www.math.gatech.edu/~geronimo
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.025074 seconds : 18 queries executed : GZIP compression disabled